I had my IUD 7months ago and I get the pain almost like a very bad pressure and its happening more frequent with each month passing ... I had IUD before and got the same pain and I removed it after 5 Mons of having .. I don't want to remove it now cause I don't want children and I can't handle hormonal methods
Jasmin93; I can't find that as a side effect but that does not mean it is not. I think you should give the doctors office a call and let them know, Sence this is the one this office uses they would have heard of someone else having this problem or, at least, they could let you know what you can do about it. Don't suffer give them a call and see what you can find out. Talk to the nurse or the doctor. Good luck hope you get to feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2014 • 3 answers
Updated 25 Feb 2015 • 1 answer
Updated 6 Nov 2015 • 1 answer
Updated 14 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 11 Aug 2017 • 2 answers